MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) QUARTET; No Match

ABBOTT MEDICAL (CRM-SYLMAR) QUARTET; No Match
Model Number 1458QL/86
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); Therapy Delivered to Incorrect Body Area (1508); Difficult to Remove (1528)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the implant procedure, the patient¿s left ventricular (lv) lead demonstrated failure to capture, high pacing impedance, and discomfort due to extracardiac stimulation.During a reposition attempt on (b)(6) 2026, the lv lead was found to be difficult to remove due to being stuck in the patient¿s vein.The lv lead was subsequently capped on (b)(6) 2026 and successfully replaced.The patient remained stable.

Brand Name
QUARTET
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25527782
Report Number2017865-2026-12545
Device Sequence Number15861655
Product Code NIK
UDI-Device Identifier05414734510219
UDI-Public(01)05414734510219(10)A000153294(17)270131
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1458QL/86
Device Lot NumberA000153294
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIGHT VENTRICULAR LEAD
Patient SexUnknown